# SDR AWXA0002073

- Difficulty date: August 3, 2001
- Submitted: August 7, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Part number: 65C34537
- Condition: Cracked
- Location: Bs 705-720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: 5 Cracks in web below BL24L seat track BS 705-720C: Repaired web IAW AWA ER 15-5715-01200-DL4
